|
Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, 1966, Volume 30, Issue 3, Pages 621–656
(Mi im2852)
|
|
|
|
This article is cited in 6 scientific papers (total in 6 papers)
On n-dimensional compact complex manifolds having n algebraically independent meromorphic functions. III
B. G. Moishezon
Received: 22.04.1965
Citation:
B. G. Moishezon, “On n-dimensional compact complex manifolds having n algebraically independent meromorphic functions. III”, Izv. Math., 30:3 (1966)
Linking options:
https://www.mathnet.ru/eng/im2852 https://www.mathnet.ru/eng/im/v30/i3/p621
|
Statistics & downloads: |
Abstract page: | 398 | Full-text PDF : | 134 | First page: | 1 |
|